MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number KA-9000-0001_US_CM
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Failure to Interrogate (1332)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the discussion with the bwm team and the communication with the patient in her follow-up meeting., the patient had been using the treatment from the us trial, and the last treatment per the remote monitoring log was (b)(6) 2025.In the meeting on (b)(6) the patient did not want to explant the device after determination that the implant is not responding.
 
Event or Problem Description
The patient reports that she has not been able to initiate treatments for the last couple of days.She charges her ecu, she gets rapid beeping, but when she presses the power button there is no response, there is never a switch to the green light.Ps did a hard reset with the patient, then when the patient attempted to start a treatment she reported hearing clicking noises from the wearable, then a red light, then the device shut off.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22919077
Report Number3012239564-2025-00014
Device Sequence Number9676607
Product Code QXM
UDI-Device Identifier07290017912226
UDI-Public07290017912226
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKA-9000-0001_US_CM
Device Catalogue NumberKA-9000-0001_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale